# SDR 9603456309

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR MOUNTED EMERGENCY PATH LIGHTS AT SEAT ROWS 35L TO 42L WERE FOUND INOPERATIVE.  RECONNECTED THE CONNECTOR PIN IN FLOOR TRACK AT SEAT ROW 42L AND OPERATIONAL CHECK OK.
